# SDR CALA2025010601803

- Difficulty date: January 2, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 103,624 hours, 18,716 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

1L DOOR ARMING INDICATION IS ABNORMAL INSPECTED AND CLEANED DOOR 1L GIRT BAR LOWER DOOR ARMED INDICATORS, CYCLED ARM LEVER SEVERAL TIMES, CHECKS OK, REFERENCE: TASK 52-11-17-200-801.
